Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rhys

Accutane - How long was your course?

I have been taking Isotretinoin (unbranded Accutane) for over four months now. My acne has completely disappeared. I am wondering whether I should continue taking it.

My doctor suggest last week that I could stop taking it if I wanted to. I am wondering if this would be a good idea or whether it might decrease the likelihood of long term acne-free success.

Has anyone else taken Accutane for less than 6 months? And has it been successful?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×